Free access
Issue
ESAIM: COCV
Volume 13, Number 3, July-September 2007
Page(s) 580 - 597
DOI http://dx.doi.org/10.1051/cocv:2007027
Published online 20 June 2007
  1. A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities. Springer-Verlag, New York (2003).
  2. J.F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems. Springer-Verlag, New York (2000).
  3. R.I. Bot and G. Wanka, Farkas-type results with conjugate functions. SIAM J. Optim. 15 (2005) 540–554. [CrossRef]
  4. R.S. Burachik and V. Jeyakumar, Dual condition for the convex subdifferential sum formula with applications. J. Convex Anal. 12 (2005) 279–290. [MathSciNet]
  5. A. Charnes, W.W. Cooper and K.O. Kortanek, On representations of semi-infinite programs which have no duality gaps. Manage. Sci. 12 (1965) 113–121. [CrossRef]
  6. F.H. Clarke, A new approach to Lagrange multipliers. Math. Oper. Res. 2 (1976) 165–174.
  7. B.D. Craven, Mathematical Programming and Control Theory. Chapman and Hall, London (1978).
  8. N. Dinh, V. Jeyakumar and G.M. Lee, Sequential Lagrangian conditions for convex programs with applications to semidefinite programming. J. Optim. Theory Appl. 125 (2005) 85–112. [CrossRef] [MathSciNet]
  9. N. Dinh, M.A. Goberna and M.A. López, From linear to convex systems: consistency, Farkas' lemma and applications. J. Convex Anal. 13 (2006) 279–290.
  10. M.D. Fajardo and M.A. López, Locally Farkas-Minkowski systems in convex semi-infinite programming. J. Optim. Theory Appl. 103 (1999) 313–335. [CrossRef] [MathSciNet]
  11. M.A. Goberna and M.A. López, Linear Semi-infinite Optimization. J. Wiley, Chichester (1998).
  12. J. Gwinner, On results of Farkas type. Numer. Funct. Anal. Appl. 9 (1987) 471–520. [CrossRef]
  13. J.-B. Hiriart Urruty and C. Lemarechal, Convex Analysis and Minimization Algorithms I. Springer-Verlag, Berlin (1993).
  14. V. Jeyakumar, Asymptotic dual conditions characterizing optimality for infinite convex programs. J. Optim. Theory Appl. 93 (1997) 153–165. [CrossRef] [MathSciNet]
  15. V. Jeyakumar, Farkas' lemma: Generalizations, in Encyclopedia of Optimization II, C.A. Floudas and P. Pardalos Eds., Kluwer, Dordrecht (2001) 87–91.
  16. V. Jeyakumar, Characterizing set containments involving infinite convex constraints and reverse-convex constraints. SIAM J. Optim. 13 (2003) 947–959. [CrossRef] [MathSciNet]
  17. V. Jeyakumar, A.M. Rubinov, B.M. Glover and Y. Ishizuka, Inequality systems and global optimization. J. Math. Anal. Appl. 202 (1996) 900–919. [CrossRef] [MathSciNet]
  18. V. Jeyakumar, G.M. Lee and N. Dinh, New sequential Lagrange multiplier conditions characterizing optimality without constraint qualifications for convex programs. SIAM J. Optim. 14 (2003) 534–547. [CrossRef] [MathSciNet]
  19. V. Jeyakumar, N. Dinh and G.M. Lee, A new closed cone constraint qualification for convex optimization, Applied Mathematics Research Report AMR04/8, UNSW, 2004. Unpublished manuscript. http://www.maths.unsw.edu.au/applied/reports/amr08.html
  20. P.-J. Laurent, Approximation et optimization. Hermann, Paris (1972).
  21. C. Li and K.F. Ng, On constraint qualification for an infinite system of convex inequalities in a Banach space. SIAM J. Optim. 15 (2005) 488–512. [CrossRef]
  22. W. Li, C. Nahak and I. Singer, Constraint qualification for semi-infinite systems of convex inequalities. SIAM J. Optim. 11 (2000) 31–52. [CrossRef] [MathSciNet]
  23. O.L. Mangasarian, Set containment characterization. J. Global Optim. 24 (2002) 473–480. [CrossRef] [MathSciNet]
  24. R. Puente and V.N. Vera de Serio, Locally Farkas-Minkowski linear semi-infinite systems. TOP 7 (1999) 103–121. [CrossRef] [MathSciNet]
  25. R.T. Rockafellar, Conjugate Duality and Optimization, CBMS-NSF Regional Conference Series in Applied Mathematics 16, SIAM, Philadelphia (1974).
  26. A. Shapiro, First and second order optimality conditions and perturbation analysis of semi-infinite programming problems, in Semi-Infinite Programming, R. Reemtsen and J. Rückmann Eds., Kluwer, Dordrecht (1998) 103–133.
  27. C. Zălinescu, Convex analysis in general vector spaces. World Scientific Publishing Co., NJ (2002).